# SDR GTIA050084

- Difficulty date: March 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 180-200, RBL 54, RBL59, SUB FLOOR CORRODED.  REMOVED CORROSION AT WEB.  MATERIAL LOSS OUT OF LIMITS.  REMOVED FWD AIRSTAIR.  REMOVED FLOOR SUPPORT RT STA 160 TO 200.  CUT OUT DAMAGED AREA AND FABED DOUBLER.  PRIMED AND TREATED, INSTALLED FLOOR SUPPORT AND DOUBLER IAW SRM.  INSTALLED FWD AIRSTAIR IAW MM. (K)
